Results 1 to 20 of 20
Like Tree1Likes
  • 1 Post By NACH3

Thread: crashing my e2 on purpose.

  1. #1
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410

    crashing my e2 on purpose.

    So just curious what would happen if I took like 2 mg adex. I'm questioning the legitimacy of the brand I have now. Any thing other than feeling like crap?

  2. #2
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410
    I just want to see if its real

  3. #3
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    sore joints, mood swings, water weight gain. Be careful but I understand your reasoning and although it's cheaper than blood test it could be more costly in the long run.

    What brand is it if you dont mind me asking.

  4. #4
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,316
    You would feel so sick and tired that you probably would not even want to get out of bed. That's if you crush your estrogen that is

  5. #5
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Having low or high E can be very similar, & harder to differentiate, here are some of the sides:

    Low Estro = dry skin, dry lips, dehydration, dull climax, constipation(from the dehydration, lethargic, etc

    High Estro = acne, loss of libido(and erection while do deed.... Probly forget the climax part, water retention, small boys, emotional, bitchy, lethargic, depression, enlarged prostate, etc...

    Defo some differences but hard to differentiate w/out more experience(AI being dialed in etc).... Be careful, you'll feel like Bio said If indeed you do crash it... Is BW hard in your state(like online)?? I wasn't too sure about your location(by your by your join date)... Good luck!
    lovbyts likes this.

  6. #6
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,158
    I did this recently by accident and my joints in my shoulders hurt so bad that I couldn't pick my arms over my head. I was also so tired all day I had to fight just to stay awake.
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




  7. #7
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,158
    I use pharm grade though
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




  8. #8
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410
    Thanks for the info guys. And yea my doctor is a real pain about bloods. I need a new doc

  9. #9
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,392
    Quote Originally Posted by PT View Post
    I did this recently by accident and my joints in my shoulders hurt so bad that I couldn't pick my arms over my head. I was also so tired all day I had to fight just to stay awake.
    Quote Originally Posted by PT View Post
    I use pharm grade though
    X2 i did the same a few years back before i knew what i was doing.

  10. #10
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,158
    I don't know about you but I didn't enjoy it very much. I thought I pulled something in my shoulder then the same thing happened in the other shoulder a few hours later. On top of that I was exhausted all day. I had no energy at all which isn't like me because I never sit down
    Quote Originally Posted by clarky. View Post
    X2 i did the same a few years back before i knew what i was doing.
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




  11. #11
    cardifffizzle's Avatar
    cardifffizzle is offline Junior Member
    Join Date
    Dec 2014
    Location
    United Kingdom
    Posts
    120
    I've definitely got a load of the low estrogen symptoms right now. It's because I took too much Adex after reading austinite's article wrong. It doesn't feel great and my joints are v sore. I would never do this on purpose!!

  12. #12
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,392
    Quote Originally Posted by PT View Post
    I don't know about you but I didn't enjoy it very much. I thought I pulled something in my shoulder then the same thing happened in the other shoulder a few hours later. On top of that I was exhausted all day. I had no energy at all which isn't like me because I never sit down
    Yip x2 PT same here my shoulders were very very sore.

  13. #13
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    I think most guys grossly exaggerate the side effects of low estrogen. I've run plenty of adex and letro, and it just isn't that bad. The lethargy and crankiness could normally be mistaken for not sleeping well or whatever.

  14. #14
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410
    I realized I crashed it today its funny I was just thinking. I was tired and my shoulder and knees are sore. So I found out how it feels not horrible tho

  15. #15
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410
    I took .5 for eod for two days

  16. #16
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410
    It was not on purpose tho lol

  17. #17
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    4, that could also just be low E and the sides from the AI(a-dex I assume)
    Unless you've got BW

  18. #18
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410
    So you don't think it's crashed ?

  19. #19
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by 4linked View Post
    So you don't think it's crashed ?
    From what your describing(Im not you, I was just thinkin if the thread today regarding AIs and how hard it is to really crash it... Other variables come in to play(dose, duration, individual(sensitivity to estrogen few %) just read about it... etc, - although it s a guessing game w/out BW...

    you know it could be it could not... I don't think - I hope not!

  20. #20
    4linked's Avatar
    4linked is offline Associate Member
    Join Date
    Sep 2012
    Location
    NH
    Posts
    410
    Haha yea I know what you mean. I'm not stressed about it I'll just drop it to .25 eod from here out.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •